# SDR SRAA961101

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Gasket
- Condition: Blown
- Location: Shut Off Vlv
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, CARGO COMPARTMENT OVERHEAT LIGHT CAME ON AT FL230.  SHUT OFF AIR CONDITIONING SYSTEM PER QUICK REFERENCE HANDBOOK, AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND UNDER FLOOR HEAT SHUTOFF VALVE HAD BLOWN GASKET.  REPLACED GASKET, SYSTEM OPS CHECKED GOOD PER MM CH 21.
